# SDR WX0A2022040874051

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N216NV
- Make and model: Airbus A320-214
- Aircraft serial: 1318
- Aircraft time: 49,044 hours, 31,382 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A12SA
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FWD FA MEGAPHONE INOP / REMOVED AND REPLACED FWD FA MEGAPHONE PER A320 LOPA A2250001L03. OPS CHECK GOOD."
